MathSciNet Relay Station
MathSciNet bibliographic data
MR2607992 39A23 (39A30)
Diblík, Josef; Schmeidel, Ewa; Růžičková, Miroslava Asymptotically periodic solutions of Volterra system of difference equations. Comput. Math. Appl. 59 (2010), no. 8, 2854–2867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement